# SDR CA120822019

- Difficulty date: August 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Unserviceable
- Location: Hydraulic Sys
- Part time: 7 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C LANDED AT MAIN BASE WITHOUT INCIDENT, HYDRAULIC SYS LEAK WAS DISCOVERED DURING TURN-AROUND CHECK, GROUND RUN WAS C/O AND FAILED HYDRAULIC HOSE WAS IDENTIFIED.  HOSE WAS NEW, TSN 6.9 AND HAD PREVIOUSLY BEEN INSTALLED IAW MANDATORY SB 350-29.00.10, REV 2 "REPLACEMENT OF ALL HYDRAULIC HOSES",  THIS HOSE PN 704A34-412-271  RECENTLY SUPERSEDED THE OBSOLETE HOSE, PN 704A34-412-037.
